# SDR SWAA2013022713123

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 1,194 hours, 479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 101074
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SIGN MISSING PANELS.  INSTALLED PANELS PER MM.
